# SDR SIMA20220108002

- Difficulty date: January 8, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb
- Aircraft serial: 17000300
- Aircraft time: 18,991 hours, 17,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS INOP REF. LOGPAGE: 4827465 ITEM: 2 MEL 2552 AUTH# 010134D-C -C/A-RAR FA EMERGENCY FLASH LIGHT ASSEMBLY IAW ERJ170 AMM TASK 33-51-01. OPC GOOD. NO DEFECTS NOTED AT THIS TIME. MEL ITEM RESTORED
